# SDR CA011112001

- Difficulty date: November 9, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Airbus A320-212
- Engine: Cfmint CFM565A3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Relief Valve
- Part number: 6714D060000
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 17,831 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER T/O NR 2 PRV FAILED TO THE CLOSED POSITION. THE X BLEED WAS SELECTED TO OPEN AND BOTH PACKS WERE SUPPLIED BY NR 1 ENGINE BLEED. THE NR 1 PRECOOLER OUTLET TEMP THEN ROSE TO AN OVERHEAT CONDITION AND CLOSED THE NR 1 BLEED RESULTING IN THE LOSS OF BOTH PACKS.AFTER THE TEMP COOLED DOWN NR 1 BLEED WAS RESET AND SELECTED ON WITH NO OPERATIONAL IMPACT. MAINTENANCE REPLACED THE NR 2 PRV AND INSPECTED THE NR 1 BLEED SYSTR. WITH NO FINDINGS. BOTH ENG'S WERE RUN AND ALL BLEED SYS'S OPERATED NORMALY
